|
Trudy Moskovskogo Matematicheskogo Obshchestva, 1956, Volume 5, Pages 311–351
(Mi mmo51)
|
|
|
|
This article is cited in 13 scientific papers (total in 14 papers)
Some remarks on the theory of spherical functions on symmetric Riemannian manifolds
F. A. Berezin, I. M. Gel'fand
Received: 28.06.1955
Citation:
F. A. Berezin, I. M. Gel'fand, “Some remarks on the theory of spherical functions on symmetric Riemannian manifolds”, Tr. Mosk. Mat. Obs., 5, GITTL, Moscow, 1956, 311–351
Linking options:
https://www.mathnet.ru/eng/mmo51 https://www.mathnet.ru/eng/mmo/v5/p311
|
Statistics & downloads: |
Abstract page: | 686 | Full-text PDF : | 343 |
|